Irreducibility of some orthogonal polynomials

Sh Akhtari, N. Saradha

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give an explicit upper bound for the degree of reducible generalized Hermite-Laguerre polynomials in some particular cases.

Original languageEnglish (US)
Pages (from-to)127-137
Number of pages11
JournalIndagationes Mathematicae
Volume21
Issue number3-4
DOIs
StatePublished - Aug 2011

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Irreducibility of some orthogonal polynomials'. Together they form a unique fingerprint.

Cite this